Part of the Bay Area News Group

HERE’S HOW to scare kids off steroids

By atatko
Wednesday, August 27th, 2008 at 11:29 am in Health & Safety.

20040315 SYRINGE STEROIDA 21-year-old amateur bodybuilder severely scarred his body after abusing anabolic steroids for several months. The steroids caused horrendous acne, which led to lesions, ulcers and abscesses on his chest. The pictures are pretty grotesque but if you have a strong stomach, take a look. These scars are permanent.

The pictures and story should be shown to every high school athlete, if for no other reason than to counter the “No big deal” of too many of today’s kids. I’ve heard the arguments about why we shouldn’t care if big-time athletes — Barry Bonds, Jason Giambi and Marion Jones, to name a few — decide to risk their bodies by abusing steroids. But with so many impressionable kids out there, a lot of good could come from showing them hard evidence of the possible consequences that come from experimenting with steroids.

[You can leave a response, or trackback from your own site.]

Leave a Reply